# SDR ZZDA2009246

- Difficulty date: August 28, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR CUTOUT CORRODED.  CUT OUT DAMAGED LOWER SECTION AND INSTALLED LOWER SECTION AND SPLICE REPAIR PER REF B717 SRM 53-20-15 REPAIR 6 FIG 201.
